RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 1, Pages 78–93 (Mi mz11132)  

Domination Problem in Banach Lattices

A. G. Kusraevab

a North Ossetian State University after Kosta Levanovich Khetagurov, Vladikavkaz
b Southern Mathematical Institute of the Vladikavkaz Scientific Center of the Russian Academy of Sciences

Abstract: The objective of this paper is to present a survey of the main results concerning the domination problem for operators in Banach lattices, to lay down a general approach to the study of the problem, and to indicate several directions for further investigations.

Keywords: Banach lattice, operator, domination, projection.

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-00623-a
14-01-91339_ННИО-а
15-51-53119_ГФЕН_а
This work was supported by the Russian Foundation for Basic Research under grants 12-01-00623-a, 14-01-91339_NNIO-a, and 15-51-53119_GFEN_a).


DOI: https://doi.org/10.4213/mzm11132

Full text: PDF file (670 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:1, 66–79

Bibliographic databases:

UDC: 517.98
Received: 02.09.2015
Revised: 24.02.2016

Citation: A. G. Kusraev, “Domination Problem in Banach Lattices”, Mat. Zametki, 100:1 (2016), 78–93; Math. Notes, 100:1 (2016), 66–79

Citation in format AMSBIB
\Bibitem{Kus16}
\by A.~G.~Kusraev
\paper Domination Problem in Banach Lattices
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 1
\pages 78--93
\mathnet{http://mi.mathnet.ru/mz11132}
\crossref{https://doi.org/10.4213/mzm11132}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588829}
\elib{http://elibrary.ru/item.asp?id=26414278}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 1
\pages 66--79
\crossref{https://doi.org/10.1134/S0001434616070063}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382193300006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84983785821}


Linking options:
  • http://mi.mathnet.ru/eng/mz11132
  • https://doi.org/10.4213/mzm11132
  • http://mi.mathnet.ru/eng/mz/v100/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:230
    Full text:20
    References:39
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020